# SDR H31Y20220225001

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: General aviation
- Filed by: Safran Transmission Systems, repair station H31Y132O
- Make and model: Airbus A330-941
- Engine: Rroyce TRENT700072
- Engine time: 5,590 hours, 667 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: None
- Condition: None
- Component: External Gearbo
- Component part number: 50250010
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O

## Discrepancy

DURING EGB (EXTERNAL GEARBOX) MAINTENANCE AT SHOP VISIT, 4 KEYLOCKED INSERTS WERE FOUND LOOSE OR MISSING ON HMU COVER PAD (4 ON 4 INSERTS).

PART AFFECTED : EGB TRENT 7000 P/N 502500-10 S/N EG71002, OPERATOR TAP, ESN 75027, TSN: 5590 H, CSN: 667 C.

HMU COVER AFFECTED :  P/N 502C00505 S/N EE861496

FINDINGS ON INSERTS :
- MANY KEYLOCKS LOOSE OR MISSING
- PLAY OF INSERT

MRO DOES NOT ASSEMBLE ANYTHING IN THE INSERTS, IT IS A CUSTOMER INTERFACE.
